Acta Mathematica

, 97:1

Denumerable Markov processes and the associated contraction semigroups onl

  • G. E. H. Reuter
Article

References

  1. [1.]
    D. G. Austin, On the existence of the derivative of Markoff transition probability functions.Proc. Nat. Acad. Sci. U.S.A., 41 (1955), 224–226.MATHMathSciNetGoogle Scholar
  2. [2].
    K. L. Chung, Some new developments in Markov chains,Trans. Am. Math. Soc., 81 (1956), 195–210.CrossRefMATHGoogle Scholar
  3. [3].
    R. L. Dobrušin, On conditions of regularity of stationary Markov processes with a denumerable number of possible states.Uspehi Matem. Nauk (N. S.), 7 (1952), 185–191.MathSciNetGoogle Scholar
  4. [4].
    J. L. Doob, Markoff chains—denumerable case.Trans. Am. Math. Soc., 58 (1945), 455–473.CrossRefMATHMathSciNetGoogle Scholar
  5. [5].
    J. L. Doob,Stochastic Processes. New York & London. 1953.Google Scholar
  6. [6].
    W. Feller, On the integro-differential equations of purely discontinuous Markoff process.Trans. Am. Math. Soc., 48 (1940), 488–515;ibid., 58 (1945), 474.CrossRefMATHMathSciNetGoogle Scholar
  7. [7].
    W. Feller,An Introduction to Probability Theory and Its Applications, I. New York & London, 1950.Google Scholar
  8. [8].
    —, Boundaries induced by non-negative matrices.Trans. Am. Math. Soc., 83 (1956), 19–54.CrossRefMathSciNetGoogle Scholar
  9. [9].
    W. Feller, On boundary conditions for the Kolmogorov differential equations (to appear).Google Scholar
  10. [10].
    E. Hille,Functional Analysis and Semi-Groups. New York, 1948.Google Scholar
  11. [11].
    E. Hille, On the generation of semi-groups and the theory of conjugate functions.Kungl. Fysiografiska Sällskapets i Lund Förhandlingar, 21 (1952), No. 14.Google Scholar
  12. [12].
    —, Perturbation methods in the study of Kolmogorov's equations.Proceedings of the International Congress of Mathematicians (1954), Vol. III, 365–376.Google Scholar
  13. [13].
    A. Jensen,A Distribution Model. Copenhagen, 1954.Google Scholar
  14. [14].
    S. Karlin &J. McGregor, Representation of a class of stochastic processes.Proc. Nat. Acad. Sci. 41 (1955), 387–391.MathSciNetMATHGoogle Scholar
  15. [15].
    T. Kato, On the semigroups generated by Kolmogoroff's differential equations.J. Math. Soc. Japan, 6 (1954), 1–15.MATHMathSciNetGoogle Scholar
  16. [16].
    D. G. Kendall, Some analytical properties of continuous stationary Markov transition functions.Trans. Am. Math. Soc., 78 (1955), 529–540.CrossRefMATHMathSciNetGoogle Scholar
  17. [17].
    —, Some further pathological examples in the the theory of denumerable Markov processes.Quart. J. of Math. Oxford (Ser. 2), 7 (1956), 39–56.MATHMathSciNetGoogle Scholar
  18. [18].
    D. G. Kendall &G. E. H. Reuter, Some pathological Markov processes with a denumerable infinity of states and the associated semigroups of operators inl.Proceedings of the International Congress of Mathematicians (1954), Vol. III, 377–415.Google Scholar
  19. [19].
    A. N. Kolmogorov, On the differentiability of the transition probabilities in stationary Markov processes with a denumerable number of states.Moskov. Gos. Univ. Učenye Zapiski Matematika, 148 (1951), 53–59.MathSciNetGoogle Scholar
  20. [20].
    W. Ledermann &G. E. H. Reuter, Spectral theory for the differential equations of simple birth ard death processes.Phil. Trans. Roy. Soc. London (Ser. A), 246 (1954), 321–369.MathSciNetGoogle Scholar
  21. [21].
    P. Lévy, Systèmes markoviens et stationnaires; cas dénombrable,Ann. Sci. École-Norm. Sup. (3), 68 (1951), 327–381.MATHGoogle Scholar
  22. [22].
    G. E. H. Reuter, A note on contraction semigroups.Math. Scand., 3 (1956), 275–280.MathSciNetGoogle Scholar
  23. [23].
    G. E. H. Reuter &W. Ledermann, On the differential equations for the transition probabilities of Markov processes with enumerably many states.Proc. Camb. Phil. Soc., 49 (1953), 247–262.MathSciNetCrossRefMATHGoogle Scholar
  24. [24].
    K. Yosida, On the differentiability and the representation of one-parameter semi-groups of linear operators.J. Math. Soc. Japan, 1 (1948), 15–21.MATHMathSciNetCrossRefGoogle Scholar
  25. [25].
    —, An operator-theoretical treatment of temporally homogenous MMarkoff process.Ibid.,, 1 (1949), 244–253.MATHMathSciNetGoogle Scholar

Copyright information

© Almqvist & Wiksells Boktryckeri 1957

Authors and Affiliations

  • G. E. H. Reuter
    • 1
  1. 1.The UniversityManchester

Personalised recommendations